Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Severe pimples. Need medication

sir, im 2yr mbbs student, i hv my xams within a month..
my pimples r gettin worse day by day, so im usin tretionin & diprovate plus cream together.. i had same proplm durin my 1styr xams, @ dat i was prescribd 2 consecutiv months of hormanal therapy.. it was relivd..
nw i dint consult dr.. juz self medicatin..
so shal i continue o consult dr?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would definitely not recommend self medication...What you are using right now for your acne can do more harm to your skin than any good...Diprovate plus is a steroid cream and it is to be totally avoided in acne,,,,you might notice some temporary improvement with the use of steroids but in long term,,it can cause so many side effects like thinning of skin, hair growth, telangiectasis, photosensitivity, purpura, acneiform lesions etc etc..
So you should stop using any topical steroids over the face of your own...I would recommend that you see a skin specialist and get your skin assessed..if the doctor feels that hormonal therapy is best for you, then you should continue to take it

Hope it helps
Dr Geetika Paul
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor